# SDR AWXA0001404

- Difficulty date: February 21, 2001
- Submitted: February 23, 2001
- Operation: Air carrier
- Aircraft: N312AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 24060
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Part number: 354331038
- Condition: Cracked
- Location: Nr1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE PYLON SKIN DOUBLER CRACKED .5 INCH AT O/B SIDE OF PANEL 5727L ACCESS OPENING.  REPAIRED IAW ER 03-5433-01037-DC1.
